Genetic algorithms with shrinking population size

Akman, Fusun, Hallam, Joshua W., Akman, Olcay, Akman, Füsun . Computational Statistics 2010. 25 (4) :691-705

Locate this article in:

Bibtex

@article{CIS-248998,
  Author = {Akman, Fusun and Hallam, Joshua W. and Akman, Olcay and Akman, Füsun},
  Title = {Genetic algorithms with shrinking population size},
  Journal = {Computational Statistics},
  Volume = {25},
  Number = {4},
  Year = {2010},
  Pages = {691--705},
  Keywords = {Exponential, Adaptive, population reduction, linear reduction}
}

Similar articles